Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i have twins 2 years old their both sick, and i was just wondering if anyone new if i could give them childrens tylenol plus flu??? and how much they meet the weight but not the age?? help!!!

Answer Question
 
mommyof21313

Asked by mommyof21313 at 11:35 PM on Jun. 14, 2009 in Toddlers (1-2)

Level 1 (0 Credits)
Answers (5)
  • I don't know for sure, that would be a question to ask your pedi. I don't think the tylenol + flu is for children that little. Just give them tylenol for achiness (if they have the flu) and/or fever. Make sure they are getting plenty of fluids. I had trouble getting my ds to drink pedialyte so we just gave him gatorade instead.
    tangleballlover

    Answer by tangleballlover at 11:41 PM on Jun. 14, 2009

  • I wouldn't do it, not to be an alarmist. Lately they've really backed off of giving little kids anything (like nasal decongestant, cough, runny nose stuff) that isn't just fever or pain reducer like Tylenol or Motrin. Some kids have had terrible reactions and while mine never did, we quit when we heard it could be dangerous. Call the ped.
    jeanclaudia

    Answer by jeanclaudia at 11:45 PM on Jun. 14, 2009

  • I don't think you safely can. I would call your pediatrician or a pharmacist before giving them anything other than tylenol or motrin.
    kemclaughlin

    Answer by kemclaughlin at 11:46 PM on Jun. 14, 2009

  • No. Have you heard about all the recent news about cold and flu medications? Legislation is even working on banning these products from store shelves (for kids). Google children + cold or flu medicine for more info.

    What are their symptoms? We could give you some better tips on treating them.
    Arkaidy

    Answer by Arkaidy at 12:01 AM on Jun. 15, 2009

  • That's a tough one. I would talk to your pedi r the pharmicist. We had the same problem with our son & the pharmicist let us give him Pedia Care, but ONLY 1/2 tsp. & NO MORE.
    I would stick with the Tylenol, or Ibuprofen, & Pedialyte. If it gets worse, then see what your pedi says.
    JLee07

    Answer by JLee07 at 4:10 PM on Jun. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN